Daruni Boonchari
Satit Saejung

Weak and strong convergence of a scheme with errors for three nonexpansive mappings

The paper is published: Rostocker Mathematisches Kolloquium, Rostock. Math. Kolloq. 63, 25 - 35 (2008)

MSC: 47H09   Nonexpansive mappings, and their generalizations (ultimately compact mappings, measures of noncompactness and condensing mappings, $A$-proper mappings, $K$-set contractions, etc.)
  47H10   Fixed-point theorems [See also 54H25, 55M20, 58C30]
ZDM: -  
CR: -  
PACS: -  

Abstract:   We establish weak and strong convergence theorems of modified Ishikawa iteration with errors with respect to three nonexpansive mappings. We improve and extend many results due to Khan and Fukhar-ud-din, Tamura and Takahashi and many authors. We also point out that an additional condition imposed in Rafiq\'s paper does not make sense.

Keywords:   nonexpansive mapping, Ishikawa iteration, uniformly convex space, Opial\'s condition, condition $(A'')$

Seite generiert am 18.11.2008,   16:53   Uhr